| Model Number |
M00560150 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of tip detached.
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used during esophagogastroduodenoscopy (egd) procedure on (b)(6) 2024.During preparation, the tip of gold probe was dislodged from catheter when removed from packaging.The procedure was completed with an alternative device.There were no reported patient complications as a result of this event.